The Mathematical Institute, University of Oxford, Eprints Archive

Items where Subject is "O - Z > Ordinary differential equations"

Up a level
Export as [feed] RSS 2.0 [feed] RSS 1.0 [feed] Atom
Group by: Creators | Item Type
Jump to: A | B | C | F | H | I | J | K | M | O | S | T
Number of items at this level: 23.

A

Aftalion, Amandine and Chapman, S. J. (2000) Asymptotic analysis of a secondary bifurcation of the one-dimensional Ginzburg-Landau equations of superconductivity. SIAM Journal on Applied Mathematics, 60 (4). pp. 1157-1176. ISSN 1095-712X

B

Bampfylde, C. J. (1999) Modelling rainforests. Masters thesis, University of Oxford.

C

Cano, B. and Stuart, A. M. and Suli, Endre and Warren, J. O. (1998) Stiff oscillatory systems, delta jumps and white noise. Technical Report. Unspecified. (Submitted)

Cropp, R. A. and Norbury, John (2005) Simulating the impacts of climate change on ecosystems: the importance of mortality. In: MODSIM 2005 International Congress on Modelling and Simulation. Modelling and Simulation Society of Australia and New Zealand, pp. 2068-2074. ISBN 0-9758400-2-9

Cropp, R. A. and Norbury, John and Gabric, A. J. and Braddock, R. D. (2005) Modelling dimethylsulphide production at the Bermuda Atlantic time series (BATS). In: Applied Simulation and Modelling. ACTA Press. ISBN 0-88986-467-5

Cropp, Roger and Norbury, John (2006) Investigations into a plankton population model: Mortality and its importance in climate change scenarios. Ecological Modelling . (In Press)

Cropp, Roger and Norbury, John and Gabric, Albert J. and Braddock, Roger D. (2004) Modeling dimethylsulphide production in the upper ocean. Global Biogeochemical Cycles, 18 (GB3005).

F

Flach, E. H. and Schnell, S. and Norbury, John (2006) Limit cycles in the presence of convection, a first order analysis. Journal of Mathematical Chemistry . (In Press)

Flach, E. H. and Schnell, S. and Norbury, John (2006) Turing pattern outside of the Turing domain. Applied Mathematics Letters . (In Press)

H

Hauser, Raphael and Nedic, Jelena (2004) On the relationship between convergence rates of discrete and continuous dynamical systems. Technical Report. Unspecified. (Submitted)

Hollingsworth, T. D. (1999) Modelling rhizomania in sugar beet. Masters thesis, University of Oxford.

I

Iber, D. (2001) Modelling affinity maturation in the immune system. Masters thesis, University of Oxford.

J

Johnston, M. D. and Edwards, C. M. and Bodmer, W. F. and Maini, P. K. and Chapman, S. J. (2007) Mathematical modeling of cell population dynamics in the colonic crypt and in colorectal cancer. Proceedings of the National Academy of Sciences, 104 (10). pp. 4008-4013. ISSN 1091-6490

K

Kozyreff, G. and Chapman, S. J. (2006) Asymptotics of large bound states of localized structures. Physical Review Letters, 97 (4). 044502. ISSN 0031-9007

Kozyreff, G. and Wake, G. and Ockendon, H. and Sumner, R. M. W. (2003) Core bulk of wool fibres as a function of their curvature and diameter. Physics Letters A, 314 (5-6). pp. 428-433.

M

Machete, R. L. (2007) Modelling a Moore-Spiegel Electronic Circuit: the imperfect model scenario. PhD thesis, University of Oxford.

Machete, R. L. and Moroz, I. M. (2005) Recurrence analysis of a Moore-Spiegel electronic circuit. In: Fifth EUROMECH Nonlinear Dynamics Conference, 7-12 August 2005, Eindhoven, The Netherlands.

Moroz, I. M. and Letellier, C. and Gilmore, R. (2007) When are projections also embeddings? Physical Review E, 75 (4).

Moroz, Irene M. (2007) The Hide,Skeldon,Acheson dynamo revisited. Proceedings of the Royal Society A, 463 (2077). pp. 113-130. ISSN 1364-5021 (Paper) 1471-2946 (Online)

Moroz, Irene M. (2003) The Malkus–Robbins dynamo with a linear series motor. International Journal of Bifurcation and Chaos, 13 (1). pp. 147-161.

O

Olde Daalhuis, A. B. and Chapman, S. J. and King, J. R. and Ockendon, J. R. and Tew, R. H. (1995) Stokes phenomenon and matched asymptotic expansions. SIAM Journal on Applied Mathematics, 55 (6). pp. 1469-1483. ISSN 1095-712X

S

Smallbone, K. (2007) The role of acidity in tumour development. PhD thesis, University of Oxford.

T

Trefethen, Lloyd N. (2004) Wave Packet Pseudomodes of Variable Coefficient Differential Operators. Technical Report. Unspecified. (Submitted)

This list was generated on Tue Sep 2 17:12:01 2014 BST.